L. Golinskii

Search this author in Google Scholar

Articles: 1

On complex perturbations of infinite band Schrödinger operators

L. Golinskii, S. Kupin

↓ Abstract   |   Article (.pdf)

MFAT 21 (2015), no. 3, 237-245


Let $H_0=-\frac{d^2}{dx^2}+V_0$ be an infinite band Schrödinger operator on $L^2(\mathbb R)$ with a real-valued potential $V_0\in L^\infty(\mathbb R)$. We study its complex perturbation $H=H_0+V$, defined in the form sense, and obtain the Lieb-Thirring type inequ\-alities for the rate of convergence of the discrete spectrum of $H$ to the joint essential spectrum. The assumptions on $V$ vary depending on the sign of $Re V$.

All Issues